# SDR USAA070086

- Difficulty date: February 6, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N941UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27806
- Aircraft time: 41,217 hours, 41,217 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Part number: 415N40014
- Condition: Corroded
- Location: Aft Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY RIGHT OUTBOARD MOUNTS 2 EA AROUND BARREL NUT HAS CORROSION.  DEFECTIVE PART REPLACED WITH IDENTICAL PART PER BOEING DWG 415N40C2; CORR LEVEL 1; TASK JL-58-5316, DEFECT SIZE:  1 INCH.
